# SDR SWAA2025012079073

- Difficulty date: December 18, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 57,861 hours, 34,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABN FLOOR PANEL 242BF UPPER SURFACE DELAMINATED.<[01] PASSENGER CABIN FLOOR PANEL 242BF WAS REPLACED DUE TO EXCESSIVE UPPER SURFACE DELAMINATION IAW SRM 51-10-02-0G-0 PARAGRAPH 9 AND AIPC 53-21-00-42A ITEM #85.;[02] VERIFIED JOB COMPLETE
